# SDR SWIA200922218

- Difficulty date: July 28, 2009
- Submitted: August 4, 2009
- Operation: Air carrier
- Aircraft: N866AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7517
- Aircraft time: 20,857 hours, 16,677 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

GEAR DISAGREE MESSAGE DISPLAYED.  (FLT 4758)  REPLACED MLG SELECTOR AND PRIORITY VALVES.
